# SDR DL73S040883

- Difficulty date: September 15, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N314DA
- Make and model: Boeing 737232
- Aircraft serial: 23086
- Aircraft time: 57,422 hours, 43,552 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE STRINGER 4L SKIN LAP JOINT PER AD 2003- 08-15 REVEALED A CRACK INDICATION IN A FASTENER HOLE AT FS 690.  THE CRACKED AREA WAS REMOVED WITH A SKIN CUTOUT AND REPAIRED WITH AN EXTERNAL ALUMINUM REPAIR DOUBLER PER B737 SRM AND ER/A 093308-14AD.
